Volume 2 (2002)

Download this article
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–1879

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

The slicing number of a knot

Charles Livingston

Algebraic & Geometric Topology 2 (2002) 1051–1060

DOI: 10.2140/agt.2002.2.1051

arXiv: math.GT/0206072

Abstract

An open question asks if every knot of 4–genus gs can be changed into a slice knot by gs crossing changes. A counterexample is given.

Keywords

slice genus, unknotting number

Mathematical Subject Classification

Primary: 57M25

Secondary: 57N70

References
Forward citations
Publication

Received: 13 June 2002
Accepted: 29 October 2002
Published: 5 November 2002

Authors
Charles Livingston
Department of Mathematics
Indiana University
Bloomington, IN 47405
USA